Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Craigems

On tane ... Anal bleeding....

Recommended Posts

Guest Craigems

Anyone else got this>? it happens occasionally and its only a tiny bit on the toilet paper (bright red blood). I think it might have to do with the tane making my skin drier inside and yeh. But the wierd part is that its only a tiny bit and nothing more.

I'm gonna have to mention this to my derm... Before i do, i want to know if i'm not the only one...

Link to post
Share on other sites
Anyone else got this>? it happens occasionally and its only a tiny bit on the toilet paper (bright red blood). I think it might have to do with the tane making my skin drier inside and yeh. But the wierd part is that its only a tiny bit and nothing more.

I'm gonna have to mention this to my derm... Before i do and i want to know if i'm not the only one...

Link to post
Share on other sites
Anyone else got this>? it happens occasionally and its only a tiny bit on the toilet paper (bright red blood). I think it might have to do with the tane making my skin drier inside and yeh. But the wierd part is that its only a tiny bit and nothing more.

I'm gonna have to mention this to my derm... Before i do,  i want to know if i'm not the only one...

Link to post
Share on other sites
Guest Craigems

thanks heaps guys... My water uptake has been low lately so i will definantly increase that... and also mention this to the derm. Thanks guys appreciate the responses.

Link to post
Share on other sites

Accutane has been associated with a serious complication called ulcerative colitis/crohn's diseae. I believe there are several lawsuits in place over this issue.

These conditions are usually eventually associated with abdominal pain and cramping with bleeding. This does not sound like what you are describing.

Your description sounds like a benign cause of bleeding but should definitely be raised with your physician as soon as possible. Any sort of blood in the stool is never normal.

Link to post
Share on other sites

I had that on my last course of tane 4 years ago. got it a couple of times a year or so ago too. nothing to worry about at all.

if it starts gushing or somethin then its serious.

Link to post
Share on other sites

If u have blood there than there is a good chacne that u might be low in iron so try and eat green vegtables and red meat.

Also check ur stool. If its really dark/black it means ther eis blood in ur stool and u may have an ulcer which is not good at all...

I have crohns (but a very veyr minor case... i have no symptoms of it at all cept for at 1 point i had some low iron and that wait) and am thinking of going on tane...

Im really not afraid of going on it even with my crohns because my doctors are even skeptical if i even have it anymore.... I know its suppose to last forever but ya never know...

Link to post
Share on other sites

do not worry craig...

it is just from the dryness. as a rule, with anal bleeding, if it is bright red and just a little bit it is from the lower part of the GI tract (like anus, rectum)..when to worry is when your stool becomes dark red--that is when there is bleeding more towards the upper part--stomach, intestines, etc. and that would be more worrysome.

so, eat more fiber, drink more water....and you'll be fine.

Link to post
Share on other sites
Guest Craigems

Thankyou all, i have never seen anyone post anything like this .. like ever so i was wondering if i was the only one. Yeh my iron levels are good, and my greens intake is high (semi - bodybuilder). But over the last few days i've been slacking on my water intake and not drinking veyr much cept for protein shakes which probably isnt the brightest idea.

Yeh bright red it is.... so i'm all FEW!!!. tooo early for cancer in my life! well with acne an everything else happening so far!

thankyou everyone once again now i can enjoy my birthday in 3 days with Confidence ... YEP thats right anal worries no more lol. (this is getting wierd).

smile.gif rockon people

Link to post
Share on other sites

A little bright red blood on the paper or even in the water in the pan almost almost almost always indicates a wee bit of bleeding in the last few centimeters of the GI tract...i.e anal canal. Usually associated with haemorrhoids/piles but since 'tane can dry up any mucous membrane (eyes, nose, mouth) it does the same to the anal mucosa.

Bloody diarrhoea or blood actually mixed in with the stool is an indicator of bleeding higher up and yeah that could mean colitis.

Best thing to do....drink plenty of water, eat lots of fruit n fibre, consider a softening laxative like lactulose (dunno the US, Oz equivalent) if you tend to be "bunged up", but do mention it to your derm or general practitioner.

It doesn't sound like anything to worry about though so stay happy! biggrin.gif

Apologies for the doc chat.....I can't switch off after work lol

Link to post
Share on other sites

Hey Craig! biggrin.gif

My derm told me that could be a side effect, I have not had that one yet, I bet I will seeing I have gotten nearly all the rest of the effects. It also can cause vaginal dryness, I’m not suffering there yet either, but it can happen. Your body is drying out, inside you and on the outside. I would still let your derm know what is going on and just keep an eye on it!

Don’t stress you need to be in a good mood for your b-day! eusa_clap.gif

Link to post
Share on other sites
Guest Craigems

Woahh this has somewhat gone off track lol. Thanks for the supports guys/girls / intermediate randoms who talk about other stuff.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×